Universidad Complutense de Madrid
E-Prints Complutense

On a paper of Edmunds and Opic on limiting interpolation of compact operators between Lp spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández Cabrera, Luz M. and Martínez, A. (2015) On a paper of Edmunds and Opic on limiting interpolation of compact operators between Lp spaces. Mathematische Nachrichten, 288 (2-3). pp. 167-175. ISSN 0025-584X

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.201400039/pdf


URLURL Type
http://www.wiley.com/Publisher


Abstract

We show abstract versions for Banach couples of several limiting compact interpolation theorems established by Edmunds and Opic for couples of Lp spaces.


Item Type:Article
Uncontrolled Keywords:Compact operators;limiting real methods;Lorentz-Zygmund spaces
Subjects:Sciences > Mathematics
ID Code:29592
Deposited On:15 Apr 2015 11:13
Last Modified:15 Apr 2015 11:13

Origin of downloads

Repository Staff Only: item control page